# SDR CA951209102

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226AT
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door Linkage
- Condition: Out Of Adjust
- Location: Rh Mlg
- Component: Ozone, OAS545
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: A, E, H

## Discrepancy

(CAN)AN INTRANSIT LIGHT NOTED ON FIRST FLIGHT BUT ACFT LEFT GROUND FOR NEXT FLT BEFORE CHECK. GEAR WOULD NOT EXTEND. AFTER ALL  ATTEMPTS TO LOWER ACFT LANDED GEAR UP. ACFT JACKED AND RH GEAR  HAD TO BE FORCED DOWN, OTHERS OK. DOOR ACTUATOR PICK UP BEARING WAS BROKEN ALLOWING DOORS TO OPERATE OUT OF SEQUENCE. LIKELY DOOR LINKAGE CAME OUT OF OVER CENTRE CAUSING DOOR ACTUATOR PICK UP BEARING P/N DW4K TO STRIKE LOWER PART OF FORK ON DOOR ACTUATOR ASSEMBLY P/N 27-55001009,INSTEAD OF INTO FORK, BRINGING DOORS TO CLOSE TOO SOON DURING MOVEMENT OF GEAR CAUSING DOORS TO JAMB AGAINST WHEELS.
